Image Hosting | Online Casino UK

Health Forums  

Go Back   Health Forums > Health Injuries & Problems > Sexual Dysfunction

Reply
 
LinkBack Thread Tools Display Modes
why does citalopram cause sexual dysfunction?
Old
  (#1 (permalink))
Junior Member
 
suangg's Avatar
 
Offline
Posts: 12
Join Date: Jan 2009
Default why does citalopram cause sexual dysfunction? – 01-01-2009, 10:29 PM

I’ve been taking the generic antidepressant, citalopram, for over a year, and I have not been able to have an orgasm. I am a 48 yo female. I have had sporadic periods (due to paramenopause), and on the last day of my flow, my clitoris and the surrounding vulva get extremely sensitive and I end up rubbing it very firmly repeatedly for maybe a full minute at a time because it"itches"to such an extreme… Is this effect due to the citalopram?
   
Reply With Quote
Sponsored Links
Old
  (#2 (permalink))
Junior Member
 
lozrn's Avatar
 
Offline
Posts: 12
Join Date: Jan 2009
Default 01-03-2009, 06:59 PM

Celexa (citalopram) is an SSRI (selective serotonin re-uptake inhibitor), and as such it can cause a decrease in libido, problems with orgasms and problems with periods. I’m not real sure as to what causes the itching just on the last day of your period but if this has been happening for a year, you should talk with your gynecologist.
   
Reply With Quote
Reply

Thread Tools
Display Modes
Linear Mode Linear Mode
Hybrid Mode Switch to Hybrid Mode
Threaded Mode Switch to Threaded Mode



Similar Threads for: why does citalopram cause sexual dysfunction?
Thread Thread Starter Forum Replies Last Post
sexual dysfunction- meds or some other cause? carol j Sexual Dysfunction 3 02-13-2012 03:39 PM
What is considered to be a sexual dysfunction? Everybody’s Favorite Sexual Dysfunction 4 01-02-2009 03:45 AM
Can Claratin cause sexual dysfunction in females? Sylvia H Sexual Dysfunction 1 12-15-2008 07:11 AM